MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P
Catalog Number MDT24SUPRAAPL
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "air mattress motor is making a rattling noise and will not blow air to the mattress and the low pressure light is on.".
 
Additional Manufacturer Narrative
The customer reported a low air loss mattress issue: the "air mattress motor is making a rattling noise and will not blow air to the mattress and the low pressure light is on," and all connections and the cpr valve were checked and did not seem to be the issue.Medline was provided the pump from the customer, attached it to a test mattress, and it did not inflate the mattress at all; the lights worked on the pump but it did not pump any air into the mattress at all.The pump was confirmed not working.Unable to determine root cause with sample received; this would not be an out of box quality defect due to age of the pump.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50915881
Report Number1417592-2026-52058
Device Sequence Number12207054
Product Code FNM
UDI-Device Identifier10080196372164
UDI-Public10080196372164
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRAAPL
Device Lot Number02622080121
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown